×

Found 35,142 Documents (Results 1–100)

100
MathJax

On periodic solutions of quasilinear parabolic equations with boundary conditions of Bitsadze-Samarskii type. (English. Russian original) Zbl 07557355

Dokl. Math. 105, No. 2, 123-126 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 83-86 (2022).
MSC:  35Jxx 35Rxx 35Bxx
PDF BibTeX XML Cite
Full Text: DOI

Solutions of difference equations almost periodic at infinity. (English. Russian original) Zbl 07552487

J. Math. Sci., New York 263, No. 5, 635-642 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 38-46 (2019).
MSC:  39A23 42A75
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of a chain of logistic equations with delay and antidiffusive coupling. (English. Russian original) Zbl 07544359

Dokl. Math. 105, No. 1, 18-22 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 23-27 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software